# SDR SWIA201232302

- Difficulty date: December 2, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,263 hours, 42,214 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION THE RIGHT MAIN GEAR INDICATED STILL EXTENDED.  RECYCLED THE GEAR HANDLE DOWN AND UP, RECEIVED RED "A & B" LIGHTS AND TWO GREEN "A & B" LIGHTS.  AFTER 5 MINUTES ALL LIGHTS EXTINGUISHED AND ALL INDICATIONS SHOWED THE GEAR WAS UP AND LOCKED.  (FLT 5308)  INSPECTED RIGHT MAIN LANDING GEAR CARRIED OUT APPROXIMATELY 20 GEAR SWINGS WHILE MOVING HARNESSES AND ADDING RESISTANCE TO GEAR ON UPSWING, CLEANED AND INSPECTED ALL PROX & SENSOR HARNESSES AND REINSTALLED, CARRIED OUT FINAL GEAR SWINGS, COULD NOT DUPLICATE.
